# SDR ASAA2014073108731

- Difficulty date: July 31, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 21,182 hours, 6,351 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2610 · Detection System
- Part: Control Module
- Part number: 6937307300
- Part serial: D06030
- Condition: Malfunctioned
- Location: Ee Bay
- Part time: 21,172 hours, 6,339 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE OVERHEAT ILLUMINATED AFTER STARTING AND STABLIZED NO HOT START THE OVER HEAT LIGHT REMAINED ON FOR TWO MINUTES AND 53 SECS.  ACFT GROUNDED. CLEANED ALL TERMINAL GROUND LUGS ON A AND B FIRE LOOPS ON NR 2 ENG IAW POWER PLANT BUILDUP MANUAL 71-00-02 AND MM 26-11-01-000-802.  PERFORMED BITE TEST ON FIRE DETECTION MODULE PASSED.  RAN ENG AT TAKEOFF POWER FOR 5 MIN AFTER POWER RUN 3 MIN LATER OVERHEAT LIGHT ILLUMINATED BITE TEST ON BOX FAILED.  RANG LOOP A AND B NR 2 ENGINE IAW FIM 26-10, TASK 810, ALL LOOPS WITHIN LIMITS.  RANG OUT WIRES FROM DP98 TO DP1510 AND DP1610 NO DEFECTS NOTED WDM 26-11-21,26-11-11. RAN ENGINE IDLE AND HI-PWR, UNABLE TO DUPLICATE DEFECT.  R & R M279 CONTROL MODULE REF AMM 26-10-01 ACCOMPLISHED ENGINE FIRE SWITCH SYSTEM SHUTDOWN TEST IAW AMM 26-21-00-720-802 FOR THE NR 1 & NR 2  ENGINE, OPS TEST NORMAL.  ACCOMPLISHED NR 1 & NR 2 ENGINE FIRE EXTINGUISHING BOTTLE SQUIB CIRCUIT TEST REF AMM 26-21-00-730-801, OPS TEST NORMAL.  NR 2 ENG, OPS CK NORMAL ON ENGINE RUN.
